Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 28, Issue 3, 1992
Metadata
 

Existence and Smoothing Effect of Solutions for the Zakharov Equations
Tohru Ozawa and Yoshio Tsutsumi
pp. 329–361
Abstract | Full-Text PDF (2580 KB) | Metadata

On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics
Shin-ichi Fujii
pp. 363–436
Abstract | Full-Text PDF (6066 KB) | Metadata

Index for von Neumann Algebras with Finite Dimensional Centers
Tamotsu Teruya
pp. 437–453
Abstract | Full-Text PDF (1560 KB) | Metadata

On Algebraic #-Cones In Topological Tensor-Algebras, I Basic Properties and Normality
Gerald Hofmann
pp. 455–494
Abstract | Full-Text PDF (3320 KB) | Metadata

A Continuity Principle for the Bergman Kernel Function
Klas Diederich and Takeo Ohsawa
pp. 495–501
Abstract | Full-Text PDF (528 KB) | Metadata